MAUDE Adverse Event Report: THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 200MW STANDARD TIP ISSUE 1

THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 200MW STANDARD TIP ISSUE 1
Model Number S2092
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the trigger point probe has been turning on involuntarily when the control unit is switched on.The laser will start without manually pressing the on/off button.They have tried the trigger point probe in two control units that they own and it involuntarily turns on in both.They do not have this problem with any other probe.The malfunction is easily identified and there was no adverse event.Thor contacted the customer and requested return of the probe as soon as possible.The device was returned and investigated and the issue is traced to the cable shorting at the plug.The probe switches and the control unit faults when the cable is moved at the plug end.Thor have assessed the issue for safety concerns.This mdr is being submitted as there is a potential (risk assessed as being highly improbable) of possible damage to the eye if the user or patient's eyes are exposed to a laser beam in close physical proximity (less than 0.64 metres) without using the protective eyeware.This is a known risk of laser emitting devices and thor includes instructions on using the supplied safety eyewear when using laser probes.
 
Event or Problem Description
The trigger point probe has been turning on involuntarily when the control unit is switched on.The laser will start without manually pressing the on/off button.

Brand Name
THOR PHOTOMEDICINE LTD
Common Device Name
810NM 200MW STANDARD TIP ISSUE 1
Manufacturer (Section D)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK  HP7 9FB
Manufacturer (Section G)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK   HP7 9FB
Manufacturer Contact
ian clinch
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9-FB
UK   HP7 9FB
MDR Report Key21653049
Report Number3003899624-2025-00003
Device Sequence Number9276597
Product Code ILY
UDI-Device Identifier05060494130220
UDI-Public(01)05060494130220(11)180405
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS2092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown